# SDR REXA2012040100455

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 17,236 hours, 14,810 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM WILL NOT TRIM LEFT.  CYCLED AILERON CIRCUIT BREAKER IAW AMM 27-12-01.  OP CHECKED GOOD, OK FOR SERVICE.
